# SDR SWIA202052849

- Difficulty date: August 25, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 37,418 hours, 27,504 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 677-860
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK SEGMENT STARTING AFT OF FS 677.00 TO AFT OF FS 830.40 RBL 9 HEAVILY CORROSION PITTED IN INNER EDGE, TOP AROUND FASTENERS AND GOUGED (MARKED).  C-CHECK RO 9/27/2020.  REPLACED NEW SEAT TRACK SEGMENT STARTING AFT OF FS 677.00-FS 830.40 RBL 9, REF CRJ700 AMM.
